Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Duality in a twisted homology theory


Author: E. A. M. MacAlpine
Journal: Bull. Amer. Math. Soc. 72 (1966), 1051-1054
DOI: https://doi.org/10.1090/S0002-9904-1966-11641-5
MathSciNet review: 0203721
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Thom complexes, Proc. London Math. Soc. 11 (1961), 291-310. MR 131880
  • 2. J. W. Milnor, Characteristic classes for spherical fibre spaces, (to appear).
  • 3. E. H. Spanier, Function spaces and duality, Ann. of Math. 70 (1959), 338-378. MR 107862
  • 4. M. Spivak, On spaces satisfying Poincaré duality, Ph.D. Thesis, Princeton University, Princeton, N. J., 1964.
  • 5. C. T. C. Wall, Poincaré complexes. I, (to appear). MR 217791
  • 6. G. W. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc. 102 (1962), 227-283. MR 137117


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11641-5

American Mathematical Society